Ohio, 2026

Winter Weather in Ohio, February 6, 2026

February 6, 2026 · NWS ILN · 16 events in 16 counties and zones

A clipper system crossed southeast through the region during the day, starting near daybreak. Snow quickly tapered off from northwest to southeast during the afternoon, and was banded in nature within the northwest-southeast axis.

Where it happened

Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A clipper system crossed southeast through the region during the day, starting near daybreak. Snow quickly tapered off from northwest to southeast during the afternoon, and was banded in nature within the northwest-southeast axis.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 6, 1:20 AM EST, 3 hours 40 minutes earlier. Its key messages:

  • 1) Clipper system today. 2) Cold temperatures tonight into the weekend. 3) Warming trend early next week.
Area forecast discussion, Feb 6, 1:20 AM EST, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
120 AM EST Fri Feb 6 2026

.WHAT HAS CHANGED...
Issued Cold Weather Advisory for tonight/Saturday morning.

Added some blowing snow to the forecast for tonight.

&&

.KEY MESSAGES...
1) Clipper system today.

2) Cold temperatures tonight into the weekend.

3) Warming trend early next week.

&&

.DISCUSSION...
KEY MESSAGE 1)

A clipper system will move southeast across our area today. Snow
associated with it is currently dropping quickly southeast across
Wisconsin and should move into our area toward daybreak. The snow
will continue through the rest of the morning before quickly
tapering off from the northwest heading into this afternoon. The snow
will be banded in nature and within those bands, snow rates to
around an inch an hour will not be out of the question, along with
low visibilities. Since it will be a pretty quick hitter, it still
looks like around 2 to 3 inches across about the northeast two
thirds of our area, with the highest amounts in places that
experience the better banding. Amounts across our southwest will be
in the 1 to 2 inch range.

An arctic cold front will move south across the area late this
afternoon and into this evening. Isolated to scattered snow showers
will be possible into this evening along and behind the front. In
addition, in the strong CAA, north to northwest winds will increase
with gusts in the 25 to 35 mph likely heading into tonight. This will
lead to areas of blowing snow.

KEY MESSAGE 2)

Temperatures will fall quickly tonight behind the arctic front with
overnight lows in the single digits. This will combine with the
gusty winds to produce wind chill readings in the 10-15 below range
across our north and zero to 5 below in the south. Have issued a Cold
Weather Advisory for tonight into Saturday morning for the northern
half of our area.

KEY MESSAGE 3)

Temperatures will begin to moderate through the first part of next
week. Highs by Tuesday will be in the 40s with some low 50s even
possible along and south of the Ohio River.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
A clipper system will move southeast across our area this morning.
Snow will develop toward daybreak and become heavy at times from mid
to late morning. Cigs and vsbys will quickly drop to IFR or below as
the snow moves in. Snow will taper off fairly quickly through the
afternoon hours, but IFR cigs will linger through the afternoon
before lifting into MVFR this evening. A strong cold front will move
through late this afternoon and evening, resulting in scattered snow
showers. Wind will also increase behind the front with northerly
winds gusting to around 30 knots through the end of the TAF period.
Some localized LLWS will also be possible tonight.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory from 6 AM this morning to 6 PM EST this
     evening for OHZ026-034-035-042>046-051>056-060>065-070>074-
     077>082-088.
     Cold Weather Advisory from 1 AM to noon EST Saturday for OHZ026-034-
     035-042>046-051>056-060>065-071>074-080-082.
KY...Winter Weather Advisory from 6 AM this morning to 6 PM EST this
     evening for KYZ089>100.
IN...Winter Weather Advisory from 6 AM this morning to 6 PM EST this
     evening for INZ050-058-059-066-073>075-080.
     Cold Weather Advisory from 1 AM to noon EST Saturday for INZ050.

&&

DISCUSSION...JGL
AVIATION...JGL
Hazardous weather outlook, Feb 6, 2:06 AM EST, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
206 AM EST Fri Feb 6 2026

INZ050-OHZ026-034-035-042>046-051>056-060>065-071>074-080-082-071000-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami-
Champaign-Clark-Madison-Franklin-Licking-Preble-Montgomery-Greene-
Fayette-Pickaway-Fairfield-Warren-Clinton-Ross-Hocking-Highland-Pike-
206 AM EST Fri Feb 6 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM EST THIS EVENING...
...COLD WEATHER ADVISORY IN EFFECT FROM 1 AM TO NOON EST SATURDAY...

This Hazardous Weather Outlook is for east central Indiana, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Cold Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Cold Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.

INZ058-059-066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-071000-
Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-Carroll-
Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Hamilton-Clermont-Brown-Adams-Scioto-
206 AM EST Fri Feb 6 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, south
central Ohio and southwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Wind chill readings of zero to five below will be possible late
tonight into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

16 winter weather. Local standard time, as filed.

Winter Weather, Auglaize

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Auglaize forecast zone
Reported by
Public
Coordinates
40.561, -84.222 (the zone’s center; the record gives no point)

Reports from New Bremen and New Knoxville were received with 4.1 and 2 inches, respectively.

Winter Weather, Brown

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Brown forecast zone
Reported by
Emergency Manager
Coordinates
38.934, -83.867 (the zone’s center; the record gives no point)

The EMA measured 2.3 inches of snow in Sardinia. A public report from Georgetown indicated that 2 inches had fallen.

Winter Weather, Butler

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Butler forecast zone
Reported by
Public
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

A public report from 3 miles south southwest of Monroe had 3 inches of snow, while another 3 miles east northeast of Beckett Ridge measured 2 inches. A spotter 4 miles south southwest of Monroe measured 1.5 inches of accumulated snow.

Winter Weather, Champaign

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Champaign forecast zone
Reported by
Trained Spotter
Coordinates
40.138, -83.769 (the zone’s center; the record gives no point)

Three miles northwest of Mechanicsburg, a spotter measured 4.5 inches of snow. In Urbana, a public report of 4.4 inches was received.

Winter Weather, Clinton

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Clinton forecast zone
Reported by
Official NWS Observations
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

The NWS office measured 3.5 inches of snow. Four miles west of Wilmington, a NWS employee measured 3 inches of accumulation.

Winter Weather, Fairfield

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Fairfield forecast zone
Reported by
Public
Coordinates
39.752, -82.631 (the zone’s center; the record gives no point)

An observation from Lancaster came in with 2 inches of snow.

Winter Weather, Fayette

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Fayette forecast zone
Reported by
Public
Coordinates
39.560, -83.456 (the zone’s center; the record gives no point)

An observation from Milledgeville came in with 3 inches of snow.

Winter Weather, Franklin

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Franklin forecast zone
Reported by
CoCoRaHS
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

The observer in Grove city measured 3.4 inches of snow. Broadcast media reported 3.2 inches 3 miles west of Grove City, 2.3 inches 2 miles north northeast of Lincoln Village, and 1.8 inches 1 mile east northeast of Upper Arlington. The Columbus airport measured 1.5 inches.

Winter Weather, Greene

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Greene forecast zone
Reported by
NWS Employee
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

A NWS employee 2 miles west of Bellbrook measured 3 inches of snow.

Winter Weather, Hamilton

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Hamilton forecast zone
Reported by
Public
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

A report from Sharonville came in with 1.8 inches of snow.

Winter Weather, Highland

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Highland forecast zone
Reported by
Public
Coordinates
39.185, -83.601 (the zone’s center; the record gives no point)

A report from Hillsboro came in with 3.5 inches of snow.

Winter Weather, Montgomery

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Montgomery forecast zone
Reported by
Broadcast Media
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

A report from northwest of Oakwood showed that 3 inches of snow fell. Three inches also fell in Moraine and northeast of Centerville. The Dayton airport measured 2.8 inches.

Winter Weather, Ross

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Ross forecast zone
Reported by
Public
Coordinates
39.338, -83.057 (the zone’s center; the record gives no point)

A report from Kingston showed that 3 inches of snow had accumulated.

Winter Weather, Scioto

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Scioto forecast zone
Reported by
Public
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

A report from 7 miles south of Beaver showed that 3 inches of snow fell. In Wheelersburg, 2.5 inches was measured.

Winter Weather, Shelby

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Shelby forecast zone
Reported by
Public
Coordinates
40.332, -84.205 (the zone’s center; the record gives no point)

A report from Anna showed that 3 inches of snow fell. Five miles south of Sidney, 2.1 inches fell.

Winter Weather, Warren

When
February 6, 5:00 AM EST to 2:00 PM EST
Where
Warren forecast zone
Reported by
NWS Employee
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

An employee 3 miles east northeast of Springboro measured 3 inches of snow, while another north of Mason measured 2.3 inches. A public report from 3 miles west of Landen indicated 2.3 inches of snow at that location.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2026Every state in 2026This day in weather historyWarnings in Ohio, February 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1319899, 1319900, 1319901, 1319902, 1319912, 1319913, 1319914, 1319915, 1319916, 1319917, 1319918, 1319919, 1319920, 1319921, 1319922, 1319923.